# SDR 2025FA0000623

- Difficulty date: September 3, 2025
- Submitted: September 3, 2025
- Operation: General aviation
- Make and model: Lear 35A
- Engine: Garrtt TFE7312
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 50030966
- Condition: Misoverhauled
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INTERNAL CONTAMINATION BLOCKING THE BLEED PORTS AND STATOR MISALIGNMENT WERE DISCOVERED DURING INSTALLATION/ROUTINE MAINTENANCE OF ELEVEN (11) BRAKE ASSEMBLIES OVERHAULED BY VSE AVIATION (FORMERLY AERO WHEEL AND BRAKE SERVICE CORP) ON OR AFTER 07/16/2025.  P/N 5003096-4 (ALT P/N 6600330-9), SERIAL NUMBERS JUN88-629, SEP84-1189, JUN87-611, AUG84-1151, DEC84-60, NOV81-293, JUN91-3019 WERE CONTAMINATED.  P/N 5003096-4 (ALT P/N 6600330-9), SERIAL NUMBERS FEB77-534, APR84-995, JUL80-2467, JUN88-829 HAD MISALIGNED STATORS.  THESE BRAKE ASSEMBLIES WERE PURCHASED FROM AIRMARK INTERNATIONAL.
